Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The complete continuity property in Bochner function spaces


Authors: Narcisse Randrianantoanina and Elias Saab
Journal: Proc. Amer. Math. Soc. 117 (1993), 1109-1114
MSC: Primary 46E40; Secondary 46G10, 47B07, 47B38
MathSciNet review: 1143023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a Banach space, $ (\Omega ,\Sigma ,\lambda )$ a finite measure space, and $ 1 < p < \infty $. It is shown that $ {L^p}(\lambda ,X)$ has the complete continuity property if and only if $ X$ has it. A similar result about $ L_ \wedge ^1(G,X)$ is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46G10, 47B07, 47B38

Retrieve articles in all journals with MSC: 46E40, 46G10, 47B07, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1143023-6
PII: S 0002-9939(1993)1143023-6
Article copyright: © Copyright 1993 American Mathematical Society